# SDR CHQA20130724186

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 26,030 hours, 21,616 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,805 hours, 23,672 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ABNORMALLY LOUD NOISE FROM THE NOSE AREA OF THE ACFT AFTER GEAR RETRACTION. NOISE PRESENT FOR REMAINDER OF FLIGHT.  ALL 3 LANDING GEAR SHOWED UP AND LOCKED AND LOWERED AS NORMAL DURING GEAR EXTENSION.  LANDED WITHOUT INCIDENT. MX INSPECTED THE NLG AREA, THE NLG LEG, AND THE NLG DOORS.  NO DEFECTS WERE NOTED.
